IJPAM: Volume 1, No. 4 (2002)

NULL CURVES AND 2-SURFACES OF
GLOBALLY NULL MANIFOLDS

K.L. Duggal
Dept. of Mathematics
University of Windsor
Windsor, Ontario, CANADA N9B3P4
e-mail: yq8@uwindsor.ca


Abstract.In this paper we develop a technique which provides a way to reduce problems of null geometry to problems of Riemannian geometry for null $2$-surfaces and $3$-dimensional globally null manifold (see Definition 1) with an integrable screen distribution.

Received: March 4, 2002

AMS Subject Classification: 53C20, 53C50, 83C40

Key Words and Phrases: null manifold, null geodesics, $2$-surfaces

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2002
Volume: 1
Issue: 4